# SDR MWEA98926

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XRAY INDICATION CRACK UNDER REPAIR FORWARD TOP CORNER L1 DOOR.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
